# SDR R61A201904280429

- Difficulty date: April 11, 2019
- Submitted: April 28, 2019
- Operation: Air carrier
- Aircraft: N650RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000071
- Aircraft time: 39,667 hours, 24,681 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bolt
- Part number: NAS115410
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUT AND BOLT CORRODED,  REMOVED AND REPLACED NUT AND BOLT
